# SDR CALA2025091108767

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 52,110 hours, 18,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROWS 8 THRU 14 IN MAIN CABIN.   SWAPPED 2503 BATTERY AND CHARGER, NO HELP. TRIED OTHER BATTERIES FROM OTHER LOCATIONS, NO HELP. 2503 DOES TEST.  HOWEVER ONLY T-LAV LOWER LIGHTS AND 2 CEILING LIGHTS FUNCTION. TESTED ALL BATTERY PACKS AND CHARGERS AT OTHER LOCATIONS, ALL FOUND TO BE NORMAL. REF AMM 33-51-00.   R & R EMERGENCY POWER SUPPLY M2503 PER AMM 33-51-06-960-806. OPS CHECK GOOD.
